You are here

Cones of divisors of blow-ups of projective spaces

TitleCones of divisors of blow-ups of projective spaces
Publication TypeJournal Article
Year of Publication2011
AuthorsLo Giudice, A, Cacciola, S, Donten-Bury, M, Dumitrescu, O, Park, J
JournalLe Matematiche (Catania), volume 66, Issue no.2, (2011), pages : 153-187
KeywordsMori dream space

We investigate Mori dream spaces obtained by blowing-up the n-dimensional
complex projective space at n+1, n+2 or n+3 points in very
general position. Using toric techniques we study the movable cone of
the blow-up of Pn at n+1 points, its decomposition into nef chambers
and the action of theWeyl group on the set of chambers. Moreover, using
different methods, we explicitly write down the equations of the movable
cone also for Pn blown-up at n+2 points.


Sign in